MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A full analysis of the data logs was performed.The logs confirmed the inaccuracy for the entry points of the seven of the fourteen electrodes.The following facts were identified in the logs: the pre-op ct ¿ct bone fiducial¿ and the mr ¿pre-implantation t1mprage¿ exams were merged to check for visible shift during fusion.No significant shift was observed.The user performed manual bone fiducial registration with the pointer and achieved a passing rms.The bone fiducial placement was not optimal.The fiducials were not located near the area of interest and were localized to one side of the patient¿s head.The registration verification was completed with multiple validation points that exceeded the device specification limit.The logs show the software notified the user that ¿a significant error has been detected on this point¿ for the four verification points that were above the threshold.Based on the registration verification screenshots taken by the software, step 3 was performed on a bone fiducial, which is not recommended.The trajectory measurement analysis was performed by the subject matter expert (sme) on the post-op ct exam "post4".Seven of the fourteen electrodes deviated from their planned trajectories by more than the threshold.The maximum average deviation was above the threshold.There were no software anomalies identified which would have caused or contributed to the reported event.Bone fiducials registration of the user manual brain application provides the following guidance on bone fiducial placement: ¿the markers must be distributed over the patient's head non-symmetrically and should not be placed in the same plane.It is recommended to place the fiducials near the area of interest and to avoid areas of the head that might move during the procedure.¿ accuracy verification procedure of the brain application user manual recommends that if too high of an error is detected on a point during the verification process, the user should visually check the point and redo registration, if necessary.In this case, the user chose to validate the high errors and proceed with the case, which is not advised.Additionally, accuracy verification procedure brain application user manual provides adequate instructions on performing verification to obtain optimal system performance.A field service engineer (fse) went on-site about a month prior to the reported event, for a regular preventative maintenance (pm).The fse performed a full preventive maintenance, and all tests passed.The unit was confirmed to be in working order.Device history records were reviewed and no discrepancies related to the reported event were found.The definitive root cause cannot be established with the information available.However, user errors in the bone fiducial placement and registration verification were identified.The rosa one brain application user manual provides information on the methods for registration and warns user that registration error can cause inaccuracies in section registration methods.Section registration details the procedure to perform a registration and verification.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, following electrode implantation, an o-arm scan was taken to confirm electrode location.All the electrodes appeared inaccurate by a few millimeters, with two being subdural.The two subdural electrodes were removed and replaced once the dura was reopened.After looking closer at the merge, it appeared slightly off.The merge was redone multiple times with the pre-op ct ¿ctbonefiducial¿ and mr ¿pre-implantation timprage¿ but was still off, and was ultimately adjusted manually, which resulted in the electrodes appearing more accurate.In addition, a trajectory was made at one of the bone fiducials to confirm the patient hadn¿t shifted and the robot remained accurate and the trajectory to the fiducial was spot on.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key21047235
Report Number3009185973-2024-00022
Device Sequence Number16996544
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown